# SDR ABXA2023032035

- Difficulty date: March 17, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 87,704 hours, 40,211 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 7341529001
- Part serial: BN169772
- Condition: Failed
- Location: Zone 100
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

EICAS TE FLAP DISAGREE WHEN FLAPS SELECTED TO 5 DURING TAXI.  AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE REMOVED AND REPLACED BYPASS VALVE ROTARY ACTUATOR IAW B767 AMM 27-51-32. OPS CHK GOOD. AIRCRAFT RETURNED TO SERVICE.
